# SDR EIAA970219

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

DEN - LOG PAGE:  E01091 - BOTH ENGINES WERE SHUT DOWN IMMEDIATELY AFTER STARTING NR 2 ENGINE WHEN COCKPIT CREW MEMBERS WERE ADVISED BY GROUND CREW THAT NR 2 ENGINE HAD FLAMES EMANATING FROM INTAKE AND EXHAUST.  (X)
